THIS SITE IS AGGRESSIVELY MODERATED READ RULES & PURPOSE ON GENERAL BOARD BEFORE POSTING
Login
- or -
Register

All Forums

Total Members: 3417

Forums moderator - Forum Admin
info@highintensity.net

The Message from Forum Admin (moderator)

 Search Topics:  
Supplements Forum:
Topic:
Started By howard (peterborough, pe4 6ny, united kingdom)
Started on: 1/14/2008 9:33:12 AM, viewed 3709 times
mega dose vitamin c

Hello, recently ive been taking mega dose vitamin c, as have had a bad cold that would not go away! dosage 4 grams a day! and what ive noticed is spots appearing on my back mainly. i no that vitamin c high dosages can lower cortisol levels, so wondering if spots are from higher test levels?? or if not, from what?

This Topic has 5 Replies: Displaying 1 - 4 out of 5 Replies:
DeadTrap (Somewhere, *, U.S.A.) on 1/16/2008 8:00:18 AM

howard
With the amount of vit C you are taking you should have loose stool but not any spots on your back.
That along with the cold that you can′t get rid of could be something more serious.
You really should go to the doctors and have it checked out.
Bob

howard (peterborough, pe4 6ny, united kingdom) on 1/16/2008 10:00:51 AM

No i do remember bob, when i took a lot of vitamin c a few years ago now, i got spots mainly on my back! could it just be the acid? if it is higher test levels ill be happy with the spots. ;)

Bmalcolm (Winnipeg, Manitoba, Canada) on 1/16/2008 5:32:30 PM

As i recall i remember Mike stating in Heavy Duty 2 that the human body doesnt need any more than 25mg or vitamin C. Any more will be passed through the body. I havent ever tried it though.

howard (peterborough, pe4 6ny, united kingdom) on 1/17/2008 8:58:27 AM

malcolm, there are studys now, that prove that the body if more is needed will use it! and i feel my body needs it, as i am a highly stressful person, just my nature, i blame my parents!! and also training is highly stressful! so i believe the body needs more! and also it lowers cortisol levels. (the stress hormone in your body) only can be a good thing! sorry i said to you rubbish in other post. just find it frustrating trying to get people on the right path, on these forum sites!! was nothink personal, and you have your own opinon!! all the best!

Page: 1 | 2 - Next
To Post Your Reply:
Please Login :
E-Mail:
Password:
Remember me next time
or, Register Now
and enjoy FREE Membership
with Highintensity Fan Club!
Register Now